# SDR WX0A2015033072496

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 43,702 hours, 37,505 cycles
- Engine: Pwa JT8D219
- Engine time: 57,001 hours, 35,914 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT APPROX 60 KNOTS RT ENG COMPRESSOR STALL.  R & R NR 2 ENG IAW TASK CARD R0807101.
